# SDR SWIA202511170002

- Difficulty date: November 2, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N261SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000704
- Aircraft time: 18,977 hours, 13,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT COCKPIT DOUBLER CORRODED.  FRAME 8.  CUT OUT DAMAGED SECTION OF LH COCKPIT DOUBLER BETWEEN FR 8-FR 12. PERFORMED DOUBLER REPAIR TO REMOVE DAMAGE AREA. LOCATED, DRILLED AND INSTALLED NEW LH COCKPIT DOUBLER REPAIR. SRM 53-10-10/REPAIR 07P SEE CCONTINUATION CARD FOR PERFORMED. THIS REPAIR DOES NOT EFFECT WEIGHT OR BALANCE.
